Close Menu

hepatitis

An Unexpected Finding in a Child with Scarlet Fever: Hepatitis

Issue: 
DOI: 
10.7727/wimj.2015.441
Pages: 
438-40

 ABSTRACT

Hepatitis would be related to non-hepatotropic virus. A 6-year-old boy was presented with acute hepatitis finding. He had specific rashes for scarlet fever. His liver was enlarged and liver enzyme was elevated. Other reasons of acute viral hepatitis were excluded. Liver enzymes were normalized after appropriate antibotherapy. We aimed to remind unusual presentation of scarlet fever and uncommon reasons of acute hepatitis.

Accepted: 
11 Sep, 2015
PDF Attachment: 
Journal Sections: 
e-Published: 10 Mar, 2016

Penicillin V-induced Drug Rash with Eosinophilia and Systemic Symptoms

Issue: 
Pages: 
722–5

ABSTRACT


DRESS syndrome (drug reaction with eosinophilia and systemic symptoms), previously named ‘’drug hypersensitivity syndrome’’, is a severe adverse drug reaction characterized by skin rash, fever, lymph node enlargement and internal organ involvement. We report on a 7-year old girl who developed DRESS syndrome caused by penicillin V treatment.

PDF Attachment: 
Journal Sections: 
e-Published: 15 Oct, 2013
Subscribe to RSS - hepatitis
Top of Page